# SDR SFO2005F00002

- Difficulty date: May 25, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N917SF
- Make and model: Beech 58
- Aircraft serial: TH2037
- Engine: Cont IO550C
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: AN737AM
- Condition: Loose
- Location: Rt Engine Mount
- Part time: 300 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING A SCHEDULED INSPECTION, 3 OF THE 4 ENGINE MOUNT (CUSHION) BOLTS WERE FOUND LOOSE.  2 REQUIRED 1 FULL TURN TO TIGHTEN, AND THE 3RD TOOK ALMOST 2 TURNS TO TIGHTEN.  THE SELF LOCKING FEATURE OF THE NUTS WAS CHECKED AND APPEARED TO BE OK.  IT CAN ONLY BE ASSUMED THAT THE BOLTS WERE NOT PROPERLY TORQUED BY THE MFG AT ENGINE INSTALLATION.  THE BOLTS WERE TORQUED IAW SRM AND THE OPPOSITE ENGINE MOUNT BOLTS WERE CHECKED AND FOUND TO BE PROPERLY TORQUED.  (K)
